NARMS taxon details

Helcion Montfort, 1810

151344  (urn:lsid:marinespecies.org:taxname:151344)

accepted
Genus
marine, brackish, fresh, terrestrial
recent + fossil
masculine
Montfort P. [Denys de]. (1808-1810). Conchyliologie systématique et classification méthodique des coquilles. <em>Paris: Schoell.</em> Vol. 1: pp. lxxxvii + 409 [1808]. Vol. 2: pp. 676 + 16 [1810 (before 28 May)]., available online at http://www.biodiversitylibrary.org/bibliography/10571
page(s): 2: 62 [details]   
MolluscaBase eds. (2021). MolluscaBase. Helcion Montfort, 1810. Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2021) European Register of Marine Species at: http://www.marbef.org/data/aphia.php?p=taxdetails&id=151344 on 2022-11-26
Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2022). European Register of Marine Species. Helcion Montfort, 1810. Accessed at: https://www.vliz.be/vmdcdata/narms/narms.php?p=taxdetails&id=151344 on 2022-11-26
Date
action
by
2005-04-06 10:56:36Z
created
2011-07-28 18:30:28Z
checked
2020-01-15 08:14:33Z
changed
2020-06-06 16:15:04Z
changed

original description Montfort P. [Denys de]. (1808-1810). Conchyliologie systématique et classification méthodique des coquilles. <em>Paris: Schoell.</em> Vol. 1: pp. lxxxvii + 409 [1808]. Vol. 2: pp. 676 + 16 [1810 (before 28 May)]., available online at http://www.biodiversitylibrary.org/bibliography/10571
page(s): 2: 62 [details]   

basis of record Golikov, A. N.; Kussakin, O. G. (1978). Shell-bearing gastropods of the intertidal zone of the seas of the USSR. [??????? ?.?., ??????? ?.?. 1978. ?????????? ?????????? ???????? ???????? ????? ????. ???????????? ?? ????? ????, ?????????? ????????????? ?????????? ?? ????, 116: 292 ?.]. <em>Opredeliteli po faune SSSR, izdavayemye Zoologicheskim Institutom AN SSSR.</em> 116: 1-292 [In Russian]., available online at http://ashipunov.info/shipunov/school/books/golikov1978_rakov_brjukh_litorali_morei_sssr.djvu
page(s): 43 [details]   

additional source Powell, A. W. B. (1973). The patellid limpets of the world (Patellidae). <em>Indo-Pacific Mollusca.</em> 3(15): 75-206., available online at https://www.biodiversitylibrary.org/page/46312984
page(s): 143 [details]  Available for editors  PDF available 
 
 Present  Inaccurate  Introduced: alien  Containing type locality